Description
Equate Fexofenadine Hydrochloride Tablets, 180 mg, Antihistamine, 30 Count: ACTIVE INGREDIENT: The active ingredient is Fexofenadine Hydrochloride 180 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare to Allegra® Allergy active ingredient. ALL DAY ALLERGY RELIEF: One dose of Fexofenadine Hydrochloride Tablets, 180 mg, works up to 24 hours to relieve allergy symptoms. READ THE LABEL: Approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 12 years of age and older. ALLERGY MEDICINE: Temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. NON-DROWSY ANTIHISTAMINE: This medicine is non-drowsy, allowing you to go about your day with all-day allergy relief.